# SDR DALA1123509871

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL NR 2114A INNER SURFACE HAS CORROSION ALONG EDGE PARTS RACK 95C.  CORROSION REMOVED ORIG MAT 2004-T42 .090 IAW SRM 53-53-0. REM .009 REMAINING .081 IN LIMITS IAW SRM 53-01.  REMOVED CORROSION ON DOUBLER & RETAINER 100 PERCENT MAT LOSS.  FABBED DOUBLER & RETAINER IAW SRM 57-10-2 & 53-53-0.  TREATED & PRIMED PNL DOUBLER & RETAINER IAW SRM 51-10-3.  INSTALLED DOUBLER & RETAINER IAW SRM 51-30-02 P-241, Q-953 186938.
